# SDR DHL2000717110

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING NR 4 SPOILER ACTUATOR MOUNT CASTING I/B VERTICAL SUPPORT ANGLE CRACKED AT LOWER MOUNT BOLT.  REMOVED SPOILER ACTUATOR, AND CASTING SUPPORT.  REPLACED VERTICAL ANGLE SUPPORT PER SRM 51-30-2.  REINSTALLED REMOVED PARTS PER MM 27-61-81.  N/R 1663.
